# SDR SWIA2014061638176

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 32,668 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER EXTERIOR EMERGENCY LIGHT INOPERATIVE. R & R LT CENTER EXTERIOR EMERGENCY LIGHT WITH NEW IAW AMM.
